EconPapers    
Economics at your fingertips  
 

A Real Representation Method for Solving Yakubovich- -Conjugate Quaternion Matrix Equation

Caiqin Song, Jun-e Feng, Xiaodong Wang and Jianli Zhao

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

A new approach is presented for obtaining the solutions to Yakubovich- -conjugate quaternion matrix equation based on the real representation of a quaternion matrix. Compared to the existing results, there are no requirements on the coefficient matrix . The closed form solution is established and the equivalent form of solution is given for this Yakubovich- -conjugate quaternion matrix equation. Moreover, the existence of solution to complex conjugate matrix equation is also characterized and the solution is derived in an explicit form by means of real representation of a complex matrix. Actually, Yakubovich-conjugate matrix equation over complex field is a special case of Yakubovich- -conjugate quaternion matrix equation . Numerical example shows the effectiveness of the proposed results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/285086.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/285086.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:285086

DOI: 10.1155/2014/285086

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:285086